Skip to main content

Research Repository

Advanced Search

Manifolds that admit a double disk-bundle decomposition

DeVito, Jason; Galaz-García, Fernando; Kerin, Martin


Jason DeVito


DeVito, J., Galaz-García, F., & Kerin, M. (2023). Manifolds that admit a double disk-bundle decomposition. Indiana University Mathematics Journal, 72(4), 1503-1551.

Journal Article Type Article
Acceptance Date Jan 11, 2022
Online Publication Date Aug 1, 2023
Publication Date 2023
Deposit Date Jan 12, 2022
Publicly Available Date Nov 10, 2023
Journal Indiana University Mathematics Journal
Print ISSN 0022-2518
Electronic ISSN 1943-5258
Publisher Indiana University Mathematics Journal
Peer Reviewed Peer Reviewed
Volume 72
Issue 4
Pages 1503-1551
Public URL
Publisher URL


You might also like

Downloadable Citations